# SDR 2001FA0000446

- Difficulty date: September 25, 2001
- Submitted: October 26, 2001
- Operation: General aviation
- Propeller: Mcauly 1A103TCM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 1A103TCM6958
- Part serial: RCA039
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, PROPELLER HUB WAS FOUND TO HAVE FORGING LAP IN HUB AREA.
